CureZone   Log On   Join
Mirena removed 9 months ago, still no period, loss of sex drive, and eczema, help!
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz



Natural, Soothing, Progesterone Oil
Supplementation and Hormone Balancing Based on the...



Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.



Your Ad Here
Place your ad here !


More
More
liblub1223 Views: 7,492
Published: 8 years ago
 

Mirena removed 9 months ago, still no period, loss of sex drive, and eczema, help!


Hello everyone-
I am brand new to this site, and found it after searching the internet for anyone else who has had trouble with Mirena post-removal. I am getting worried that I have not goten my period in 9 months, and that this is very rare. It seems that most people have only had to wait up to 3-6 months.
Here's a few things about me, if you have any and all suggestions, please let me know what I should do!

I am 24 years old, and had the Mirena IUD put in August of 2009. I had it removed March 28th 2013, so all in all, it was about 3 and half years. The same day that I had the mirena removed, I had the paragard put in.
I had originally planned on getting the paragard put in to begin with, but was convinced otherwise (which I have been beating myself up about for some time now), by the gyno I saw back in '09. For the entire 3 1/2 years I had mirena, I never had a period, but besides this, was in perfect health, or so it seemed. After about a year and half in, I started to have a decreased sex drive (I AM 24!?), and while it was not something I immediately noticed, it is now impossible to ignore. I thought that by removing the Mirena, my sex drive would go back to normal, but I have been waiting, and still feel incredibly a-sexual 9 months later.
Two weeks ago, out of no where I developed eczema all over my torso and back, with a few small spots on my arms. I have never had issues with my skin in the past, and I thought long and hard on any changes in my environment/diet that could have catalyzed it, but nothing came up for me. The only thing I could think of was the change to colder weather, and the fact that I live in Colorado (which is already an incredibly dry climate). I eat extremely well, exercise normally, take no medications (and never have), rarely get sick. So for me, the rash appearing has been very distressing.
I am thinking that it is somehow related to my body trying to get back to normal post-mirena.
I saw a normal doctor 3 months after removal, and was informed that I have low levels of the luteinizing hormone, "LH", she wanted to put me on more hormones to bring on my period, which was incredibly frustrating as wacky hormone levels are what brought these problems on in the first place!
I refuse to take any medication prescribed to me, and will be going the natural route. However, I don't where to start. I am going to the apothecary today, and will be scheduling acupuncture and a naturalpath visit in the coming month.
I feel lost and would appreciate any feedback you can give me!
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

4.016 sec, (2)